Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kriisve

Member
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kriisve

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Belgium
  1. I'll be off accutane for 10 days and my derm said it would be no problem. But I don't know if it REALLY affects your acne and/or your course
  2. Hi, I know this problem! It's so annoying. My corners of my mouth split 3 days after I started accutane My derm gave me something to put on it, so it heals faster. So I would recommend to go to your pharmacy / doctor / derm and just ask there (; and, don't pick it will only make it worse (: Good luck!
  3. Day 39 Last saturday I had my blood tested again. Everything went well and my blood is alright and I now take 30mg/day. I still breakout, so no real changes. Greetings, Kris
  4. Day 30 I took my 30th pill today and that means that I have one package done!!! That went really fast and the side effects weren't that bad this month Only last wednesday was a very hard day. I got 2 nosebleeds, both at a stupid point of the day: 1 when i woke up and another one @ the dentist >.< After that I sent my mom to the pharmacy to get some nose spray that moisturizes. And that worked! I also got something that heals the nose. Since then I had just one nosebleed but that's OK.
  5. Day 22 week 3 already ö nothing really spectacular so far so nothing to write... Had a second little nosebleed yesterday. My IB sEems to slow down though... Kris
  6. Thanks!!! Hoped that too, but don't think so... Read on xD Day 17 It's been a while since I last wrote. School started again and I have a common cold (which is normal on accutane I read?) and each time I blow my nose I'm almost obsessed with thinking I'll get a nosebleed ^^ But I didn't have one yet, so far so good... Sometimes I have pain in my back but it's not that big and annoying, I can live with that (; I went to my derm Monday but it was too early to test my blood and/or hi
  7. Yes it does (; I drink 2 liters every day and don't have bad dryness. Good luck and keep on moisturizing!!(:
  8. Day 13 Nothing really new, just a quick update: - Celebrated 16th birthday yesterday ^^ - IB calmed down, but I still get pimples everyday - corners of my mouth still split - face still oily I hope I get a higher dose monday
  9. I was a bit scared too because I'm just 55kg. I'm almost 2 weeks in and didn't have serious side effects yet, but yeah, it's just 2 weeks and a low dose (20mg/day). That others didn't had bad experiences is also a relief.
  10. Day 11 Soooooooooooo everything is kind of alright on day 11 Much like the previous days. It's still oily. My IB seems to slow down but I still get pimples. They seem to heal faster so that's a good thing. I'm not that tired anymore in the evening. Today I got my first nosebleed on accutane!!! It was strange, I was at my friends home. I have a cold since this week(but the weather in Belgium is good right now, could it be the accutane?) and I blew my nose out and there was blood!! I didn't pa
  11. Hi Great to hear everything is going well! (: Keep it up!
  12. Day 8 It's been a week since i took my first pill! Damn, that goes really fast. I keep getting pimples and I think it's an IB, but still not sure. My acne is worse since months but it's not like the horror stories I read here. The corners of my mouth are starting to heal. And everytime I think it's healed, it's time to eat and I open my mouth and realise it's NOT (: Quite frustrating... The rest of my lips aren't really dry, only in the morning a bit. And then my face is still oily. These were
  13. Day 6 My face is really bad now. I think I have an IB and it sucks. But that could also be because I stopped the epiduo. I even have pimples in my neck and normally I don't get them there. My face is also very oily, it hasn't been that oily yet. I try to drink 2 liters water every day, I'm drinking almost constantly. The side of my mouth is still splitted and it really hurts. It really sucks when you're eating. I hope this all will heal soon, cause sometimes it's really hard, my face really hur
  14. Day 4 So I wanted to see something and here it is. My lips are getting dry, not really dry but it feels like they are going to split. The corner of my lips already has split and that hurts when I open my mouth. (hope you understand what I mean ^^) My chin is dry too, when I woke up there was alot of flakinnes. So I started moisturizing this evening. And then, I have alot of new pimples on my face & neck. An IB or is this too soon? I still am tired in the evening but that doesn't matter, a
  15. Hi, That are much side effects for just one week in! It's weird you have trouble with sleeping. I'm on day 4 and at the end of the day I'm soooooo tired I fall asleep immediately... Keep holding on!!! Remember that the best effect of accutane is clear skin Good luck!
×